# SDR DALA2023071905829

- Difficulty date: July 16, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 97,961 hours, 44,922 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 667 CORROSION ON FLOOR STRUCTURE SURFACE BTW STA 760 TO STA 740 BESIDE CUSP WEB RH SIDE (W2). CORRECTIVE ACTION: SUMMARY OF NRC 00631: FLOOR SUPPORT STA 760 BESIDE CUSP WEB RH SIDE (W2) WAS REPLACED PER B757-200 SRM. (2869536)
